# SDR ASAA0340123

- Difficulty date: March 10, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 654543928
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GOUGE IN WEB AT RIGHT AIR CONDITIONING BAY 1 INCH BELOW THE AFT RT HEAT EXCHANGER OUTBOARD FLANGE INBOARD SIDE OF WEB.  REPAIRED IAW SRM.
